Some integral inequalities for approximately h-convex functions and their applications
Keywords:Hermite-Hadamard inequality, Holder-Iscan inequality, convexity, numerical integration
In this paper, by applying the new and improved form of Hölder’s integral inequality called Hölder—Íşcan integral inequality three inequalities of Hermite—Hadamard and Hadamard integral type for (h, d)—convex functions have been established. Various special cases including classes for instance, h—convex, s—convex function of Breckner and Godunova—Levin—Dragomir and strong versions of the aforementioned types of convex functions have been identified. Some applications to error estimations of presented results have been analyzed. At the end, a briefly conclusion is given.
H. Angulo, J. Giménez, A. M. Moros, and K. Nikodem, “On strongly h-convex functions”, Annals of functional analysis, vol. 2, no. 2, pp. 85–91, 2011, doi: 10.15352/afa/1399900197
P. Agarwal, “Some inequalities involving Hadamard-type k-fractional integral operators”, Mathematical methods in the applied sciences, vol. 40, no. 11, pp. 3882–3891, 2017, doi: 10.1002/mma.4270
P. Agarwal, M. Jleli, and M. Tomar, “Certain Hermite-Hadamard type inequalities via generalized k-fractional integrals”, Journal of inequalities and applications, vol. 2017, no. 1, 2017, doi: 10.1186/s13660-017-1318-y
S. Mohammadi Aslani, M. Rostamian Delavar, and S M. Vaezpour, “Inequalities of Féjer type related to generalized convex functions”, International journal of analysis and applications, vol. 6, no. 1, pp. 38-49, 2018, doi: 10.28924/2291-8639-16-2018-38
P. Burai, and A. Házy, “On approximately h-convex function”, Journal of convex analysis, vol. 18, no. 2, pp. 447-454, 2011. [On line]. Available: https://bit.ly/2OnVeiz
F. X. Chen and S. H. Wu, “Several complementary inequalities to inequalities of Hermite-Hadamard type for s-convex functions”, Journal of nonlinear science and applications, vol. 9, no. 2, pp. 705-716, 2016. [On line]. Available: https://bit.ly/30cWQyg
Y. M. Chu, M. A. Khan, T. U. Khan, and T. Ali, “Generalizations of Hermite-Hadamard type inequalities for MT-convex functions”, Journal of nonlinear science and applications, vol. 9, no. 6, pp. 4305-4316, 2016. [On line]. Available: https://bit.ly/3c23lcQ
M. R. Delavar and M. De La Sen, “Some generalizations of Hermite–Hadamard type inequalities”, SpringerPlus, vol. 5, no. 1, Art ID. 1661, 2016, doi: 10.1186/s40064-016-3301-3
S. S. Dragomir and R. P. Agarwal, “Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula”, Applied mathematics letters, vol. 11, no. 5, pp. 91–95, 1998, doi: 10.1016/S0893-9659(98)00086-X
S. S. Dragomir and C. E. M. Pearce, Selected topics on Hermite-Hadamard inequalities and applications. Melbourne, VIC: Victoria University, 2000. [On line]. Available: https://bit.ly/2OmQMR7
A. Ekinci and M. E. Özdemir, “Some new integral inequalities via Riemann-Liouville integral operators”, Applied and computational mathematics, vol. 18, no. 3, pp. 288-295, 2019.
G. Farid and A. U. Rehman, “Generalizations of some integral inequalities for fractional integrals”, Annales mathematicae silesianae, vol. 32, no. 1, pp. 201–214, 2018, doi: 10.1515/amsil-2017-0010
D. H. Hyers and S. M. Ulam, “Approximately convex functions”, Proceedings of the American Mathematical Society, vol. 3, no. 5, pp. 821–821, 1952, doi: 10.1090/S0002-9939-1952-0049962-5
Í. Íşcan, “New refinements for integral and sum forms of Hölder inequality,” Journal of inequalities and applications, vol. 2019, no. 1, pp. Art ID. 304, 2019, doi: 10.1186/s13660-019-2258-5
S. Özcan and Í. Íşcan, “Some new Hermite-Hadamard type inequalities for s-convex functions and their applications”, Journal of inequalities and applications, vol. 2019, Art. ID. 201, 2019, doi: 10.1186/s13660-019-2151-2
M. Kadakal, M., Í. Íşcan, H. Kadakal, and K. Bekar, “On improvements of some integral inequalities”, ResearchGate, Jan. 2019, doi: 10.13140/RG.2.2.15052.46724
A. Kashuri and R. Liko, “Some new Hermite-Hadamard type inequalities and their applications”, Studia scientiarum mathematicarum hungarica, vol. 56, no. 1, pp. 103-142, 2019, doi: 10.1556/012.2019.56.1.1418
M. A. Khan, Y.-M. Chu, A. Kashuri, R. Liko, and G. Ali, “Conformable fractional integrals versions of Hermite-Hadamard inequalities and their generalizations”, Journal of function spaces, vol. 2018, Art ID. 6928130, 2018, doi: 10.1155/2018/6928130
W. Liu, W. Wen, and J. Park, “Hermite-Hadamard type inequalities for MT-convex functions via classical integrals and fractional integrals”, Journal of nonlinear sciences and applications, vol. 09, no. 03, pp. 766–777, 2016, doi: 10.22436/jnsa.009.03.05
M. V. Mihai, “Some Hermite-Hadamard type inequalities via Riemann-Liouville fractional calculus”, Tamkang journal of mathematics, vol. 44, no. 4, pp. 411-416, 2013, doi: 10.5556/j.tkjm.44.2013.1218
S. Mubeen and G. M. Habibullah, “k-Fractional integrals and applications”, International journal of contemporary mathematical sciences, vol. 7, no. 1-4, pp. 89-94, 2012. [On line]. Available: https://bit.ly/3bfZqdv
O. Omotoyinbo and A. Mogbodemu, “Some new Hermite-Hadamard integral inequalities for convex functions”, International journals of science and innovation technology, vol. 1, no. 1, pp. 1-12, 2014.
M. E. Özdemir, S. S. Ragomir, and Ç. Yildiz, “The Hadamard inequality for convex function via fractional integrals”, Acta mathematica scientia, vol. 33, no. 5, pp. 1293–1299, 2013, doi: 10.1016/S0252-9602(13)60081-8
Z. Páles, “On approximately convex functions”, Proceedings of the American Mathematical Society, vol. 131, no. 1, pp. 243-252, 2002, doi: 10.1090/S0002-9939-02-06552-8
M. Z. Sarikaya, A, Saglam, and H. Yildirim, “On some Hadamard type inequalities for h-convex functions”, Journal of mathematical inequalities, vol. 2, no. 3, pp. 335-341, 2008, doi: 10.7153/jmi-02-30
M. Z. Sarikaya, and H. Yildirim, “On generalization of the Riesz potential”, Indian journal of mathematics and mathematical sciences, vol. 3, no. 2, pp. 231-235, 2007. [On line]. Available: https://bit.ly/3eeIPs6
E. Set, M. A. Noor, M. U. Awan, and A. Gözpinar, “Generalized Hermite-Hadamard type inequalities involving fractional integral operators”, Journal of inequalities and applications, vol. 2017, no. 1, Art ID. 169, 2017, doi: 10.1186/s13660-017-1444-6
E. Set, A. O. Akdemir, and B. Çelik, “On generalization of Fejér type inequalities via fractional integral operator”, Filomat, vol. 32, no. 16, pp. 5537-5547, 2018, doi: 10.2298/FIL1816537S
E. Set, A. O. Akdemir, and E. A. Alan, “Hermite-Hadamard and Hermite-Hadamard-Fejér type inequalities involving fractional integral operators”, Filomat, vol. 33, no. 8, pp. 2367-2380, 2019, doi: 10.2298/FIL1908367S
H. Wang, T. Du, and Y. Zhang, “k-fractional integral trapezium-like inequalities through (h, m)-convex and (α, m)-convex mappings”, Journal of inequalities and applications, vol. 2017, no. 1, Art ID. 311, 2017, doi: 10.1186/s13660-017-1586-6
B. Y. Xi and F. Qi, “Some integral inequalities of Hermite-Hadamard type for convex functions with applications to means”, Journal of function spaces, 2012, Art. ID. 980438, 2012, doi: 10.1155/2012/980438
How to Cite
Copyright (c) 2021 Artion Kashuri, Muhammad Raees, Matloob Anwar
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.